I have been taking a generic form of Prozac for about three years now. When I just got my latest refill it is from a new manufacturer. Part of my anxiety is taking medication. Teva was the old manufacturer and Par is the new one. I know it's the same drug but I'm worried that I may have side effects from the new one. Any words of wisdom?
I totally understand it seems just about the time that we get adjusted to taking what seems to work for us here they go and make a change, I am told by a friend who is a pharmacist that they have to be comparable to the brand name, I know that doesn't make you feel a lot better but I have noticed that every drug store you go to the same thing does happen at one point in time or the other, I know words of wisdom isn't what I have because I feel exactly the same, I take it because I realize when some of the symptoms are improved that it must be the right drug and it must be working, I am so sorry that I can't make you feel more at ease that I have but other than just to say we really don't have a choice thats about what it boils down to, I guess the thing about it neither one of us like change because we aren't sure what the result is going to be with change, I think its the factor that we don't like the unknown, If you ever feel the need to talk I am usually here but it seems like we just have to take what they give us. Please feel free to contact me or the others if we can be of further help to you, my first name is Billy and my site name is
Yes. I and others have noticed that there is a difference between Par and Teva fluoxetine. Par is more effective. Thus it is a relatively higher dose compared to the same mg of Teva. My first two weeks of switching was manic, but it balanced out as my body adjusted to the "new dose". Par 40mg > Teva 40mg
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 7 answers
Posted 25 Nov 2013 • 6 answers
Posted 24 Feb 2014 • 2 answers
Posted 2 Sep 2014 • 1 answer
Posted 8 days ago • 3 answers